# SDR UIEA2019021863235

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,877 hours, 16,000 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

HIGH RIGHT ENG VIBRATION ( FAN IND 4.7) ON CLIMB 11,500' AT 280 KIAS EVENT RECORD @1149Z( C/W FIM 71-05 FT 852 TO STEP 6. PERFORMED AND CW THE TRIM BALANCE OF THE FAN ROTOR IAW B767 AMM 72-31-00 AND VIBRATION SURVEY IAW B767 AMM 71-00-00. OPS CHECKS GOOD. NO DEFECTED NOTED AT THIS TIME. )
